# SDR HNAA2023121900471

- Difficulty date: October 29, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E005962 CARGO DOOR LWR THRESHOLD CUT-OUT STRUCTURE CORRODED.  : RAR CARGO DOOR LWR THRESHOLD CUT-OUT STRUCTURE IAW EMB145 SRM 51-40-02
